# SDR SWAA2021060469371

- Difficulty date: May 5, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT STA 1008 1.5' ABOVE STR 15L ; / N/A MEASUREMENT TABLE DUE TO NO DENT IN AREA; VERIFIED DENT TABLE MEASUREMENTS ARE N/A'D DUE TO DENT BEING PREVIOUSLY REPAIRED; VERIFIED AND AUDITED.
